FET, B-Complex and Late Periods
1 Replies
wannababy78 - June 23

Dr. Jacobs, Sorry for making this post as poll since I can't create a new post directly.

I'm on CD 32. Usually my cycle is 28 days. Last month it was 34 days long. I thought it was b/c of my international travel. This month I have no symptoms to get AF yet. I check my cervix occasionally and yesterday I found a litlle bump on the cervix(not on the opening). It feels kind of pimple and very tiny.

I started taking B-Complex(with folic acid 400mcg) addition to Folic acid(800mcg) from beginning of this cycle. Does B-Complex make my periods longer? Shoudl I worry about taking too much Folic acid(1200mcg all together)

I'm supposed to got for FET on upcoming cycle. I started Estrace from CD 26. I took 2 HPT's and both negative. I had some cramping on CD 21-24. I thought it was something else. Could I have been ovulated late?

 

B. Jacobs, M. D. - June 23

You probably have not ovulated this cycle, and that is why your flow is late. Do not take more than 1 mg (1000 mcg) of folic acid a day. Actually, the 400 mcg, pre conception is probably adequate.
Good luck.

 

Message:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.




Forgot your password?
Need Help?  
New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?  
Ask a Question